# SDR YENA2023121501580

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 37,483 hours, 7,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#100, LAX-FLL. ' SMELLY STINKY SOCKS IN THE DESCENT BELOW 10K; PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00 LEVEL A. REF INFO NOTICE 2017-T015J SECTION B2 PER TSM 05-50-00-810-085B. R&R RECIRCULATION FILTERS IAW AMM 21-21-41.'
